Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 18, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Feb 17, 2008, 1:18 PM CST for Howard County, Missouri. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2008, 1:18 PM CST (19:18 UTC)
- Expired
- Feb 17, 2008, 10:45 PM CST
- In force
- 9 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moniteau Creek near Fayette (FYTM7).
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 171918
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
118 PM CST SUN FEB 17 2008
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
MONITEAU CREEK NEAR FAYETTE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...HOWARD
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC089-181832-
/O.NEW.KEAX.FL.W.0018.080217T1918Z-080218T1832Z/
/FYTM7.1.ER.080217T1814Z.080217T1830Z.080217T1832Z.NO/
118 PM CST SUN FEB 17 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE MONITEAU CREEK NEAR FAYETTE.
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:30 PM SUNDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
THIS AFTERNOON.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 16.0 SUN 12 PM 11.6 THIS EVENING
$$2 follow-up statements
000
WGUS83 KEAX 172049
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
249 PM CST SUN FEB 17 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
MONITEAU CREEK NEAR FAYETTE
PETITE SALINE CREEK NEAR BOONVILLE
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...COOPER...
HOWARD
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR SUMNER
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN...LIVINGSTON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC033-041-115-117-182049-
/O.CON.KEAX.FL.W.0017.080218T0800Z-080219T1521Z/
/SNZM7.1.ER.080218T0800Z.080218T1200Z.080218T1521Z.NO/
249 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER
* FROM LATE TONIGHT TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1:45 PM SUNDAY THE STAGE WAS 16.1 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND
CONTINUE TO RISE TO NEAR 27.4 FEET BY MONDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 16.1 SUN 02 PM 27.4 MONDAY MORNING
$$
MOC089-182048-
/O.EXT.KEAX.FL.W.0018.000000T0000Z-080218T2049Z/
/FYTM7.1.ER.080217T1814Z.080217T2015Z.080217T2049Z.NO/
249 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE MONITEAU CREEK NEAR FAYETTE
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:30 PM SUNDAY THE STAGE WAS 16.5 FEET
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 16.5 SUN 02 PM 11.6 THIS EVENING
$$
MOC053-182048-
/O.EXT.KEAX.FL.W.0015.080217T2048Z-080219T0325Z/
/BONM7.1.ER.080217T1742Z.080217T2030Z.080218T0325Z.NO/
249 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE
* FROM THIS AFTERNOON TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 2:30 PM SUNDAY THE STAGE WAS 17.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 17.1 SUN 02 PM 17.1 THIS EVENING
$$
MOC033-182048-
/O.EXT.KEAX.FL.W.0019.080217T2326Z-080219T1324Z/
/CAXM7.1.ER.080217T2326Z.080218T0600Z.080218T1324Z.NO/
249 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE WAKENDA CREEK AT CARROLLTON
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:00 PM SUNDAY THE STAGE WAS 15.1 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 21.0 FEET BY EARLY MONDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 15.1 SUN 02 PM 21.0 EARLY MONDAY MORNING
$$000
WGUS83 KEAX 180445
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CST SUN FEB 17 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
MONITEAU CREEK NEAR FAYETTE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...HOWARD
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC089-180515-
/O.CAN.KEAX.FL.W.0018.000000T0000Z-080218T2049Z/
/FYTM7.1.ER.080217T1814Z.080217T2215Z.080218T0100Z.NO/
1045 PM CST SUN FEB 17 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MONITEAU CREEK NEAR FAYETTE
* AT 10:30 PM SUNDAY THE STAGE WAS 13.1 FEET
* FELL BELOW FLOOD STAGE AT 7:00 PM SUNDAY.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 13.1 SUN 10 PM 10.4 EARLY MONDAY MORNING
$$
NRRWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Feb 17, 11:48 AM CST, 1 hour 30 minutes earlier.
Area forecast discussion, Feb 17, 11:48 AM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1148 AM CST SUN FEB 17 2008
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
NEEDED TO INCREASE SNOW AMOUNTS OVER PARTS OF NORTHERN MO DUE TO
REPORTS COMING IN. ALSO CANCELLED THE REST OF THE FLOOD WATCH.
TEMPERATURES WILL EITHER HOLD STEADY OR EVEN CREEP UP INTO THE MID
30S. NO COLD AIR TO BE FOUND.
MJ
.PREVIOUS DISCUSSION...
/430 AM CST SUN FEB 17 2008/
FOR THE VERY SHORT TERM...FINALLY SEEING THE DYNAMIC COOLING TAKING
PLACE WITH THE UPPER LOW OVER OKLAHOMA. ALSO EXPECTING BY 12Z TO BE
SEEING EFFECTS OF COLDER AIR BEING DRAWN INTO THIS SYSTEM FROM THE
NORTH. THUS STILL CONFIDENT WE WILL BEGIN TO SEE A RAPID TRANSITION
TO SNOW TAKING PLACE THIS MORNING AS THE UPPER LOW MOVES INTO
SOUTHWEST MISSOURI SHORTLY AFTER 12Z. SNOWFALL AMOUNTS REMAIN TRICKY
AS IT WILL GREATLY DEPEND ON HOW QUICKLY AN AREA CHANGES OVER TO
SNOW...AND THEN HOW LONG THE SNOW WILL LAST AS THIS SYSTEM STARTS TO
ACCELERATE THROUGH THE REGION. WITH THE DYNAMIC NATURE OF THIS
STORM...COULD EASILY SEE SNOWFALL RATES OF AN INCH AN HOUR...SO
STILL FAIRLY CONFIDENT A FAIRLY BROAD AREA FROM AROUND KANSAS CITY
AND ST JOSEPH...NORTHEAST INTO NORTH CENTRAL MISSOURI WILL SEE 3 TO
6 INCHES. WINDS HAVE ALREADY BEEN INCREASING ACROSS NEBRASKA AND
KANSAS AS THE PRESSURE GRADIENT TIGHTENS WITH THE DEEPENING SURFACE
LOW. THESE STRONGER WINDS SHOULD MAKE IT INTO WESTERN AREAS BY MID
MORNING AND THEN OVERTAKE ALL THE FORECAST AREA BY EARLY AFTERNOON.
CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW STILL EXPECTED AND
WILL KEEP ADVISORIES AND WARNINGS GOING WHERE THE HEAVIER SNOW IS
EXPECTED.
STILL ALSO CONCERNED WITH AREA OF HEAVIER RAIN CURRENTLY MOVING
NORTHWARD AHEAD OF THE UPPER LOW...SO WILL KEEP FLOOD WATCH GOING
THROUGH NOON.
FOR THE DAY ON MONDAY...WILL KEEP LOW POPS GOING FOR LIGHT SNOW
SHOWERS DEVELOPING...AS AREA IS AFFECTED BY A NORTHERN STREAM SHORT
WAVE DROPPING DOWN THROUGH THE UPPER MIDWEST. MOISTURE WILL BE MUCH
MORE LIMITED...SO ANY ADDITIONAL SNOW WILL BE LIGHT.
FOR THE WEDNESDAY TO THURSDAY TIMEFRAME...HAVE MADE SOME CHANGES.
BOTH THE ECMWF AND GFS HAVE STRONGER HIGH PRESSURE BUILDING IN
DURING THIS TIMEFRAME...PUSHING A SURFACE FRONT SOUTH OF THE REGION
WITH THE POTENTIAL OF OVERRUNNING PRECIPITATION. WILL GO MORE TOWARD
A RAIN AND SNOW MIX WITH THE COLDER AIR EXPECTED.
PC
&&
.AVIATION...
FOR THE 18Z TAF...SNOW WILL BE ENDING BY 20Z AT ALL 3 TERMINALS WITH
CEILINGS IMPROVING TO MVFR AND UNRESTRICTED VISIBILITIES. STRONG
NORTHWEST WINDS WILL CONTINUE GUSTING UP TO 35 KTS AT STJ AND 30 KTS
AT MCI/MKC. UPSTREAM OBS OVER NEBRASKA SUGGEST WE SHOULD SEE VFR
CEILINGS FOR A HANDFUL OF HOURS LATER THIS EVENING BUT BELIEVE WE
WILL DROP BACK TO HIGH END MVFR TOWARDS DAYBREAK. WE WILL SEE A A
GRADUAL REDUCTION IN WINDS/GUSTS THIS EVENING. FOR THE 12Z-18Z
MONDAY PERIOD AM EXPECTING HIGH END MVFR CEILINGS WITH NORTHWEST
WINDS INCREASING/BECOMING GUSTY BY LATE MORNING. FLURRIES OR SNOW
SHOWERS POSSIBLE BUT CHANCES ARE TOO SMALL TO INCLUDE IN TAFS ATTM.
MJ
&&
EAX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL 6 PM SUNDAY FOR MOZ001-MOZ002-MOZ003-
MOZ004-MOZ005-MOZ011-MOZ012.
WINTER STORM WARNING UNTIL 9 PM SUNDAY FOR MOZ006-MOZ007-MOZ008.
SNOW AND BLOWING SNOW ADVISORY UNTIL 3 PM SUNDAY FOR
MOZ013-MOZ020-MOZ021-MOZ028-MOZ029-MOZ037-MOZ043.
SNOW AND BLOWING SNOW ADVISORY UNTIL 6 PM SUNDAY FOR MOZ014-
MOZ015-MOZ016-MOZ017-MOZ022-MOZ023-MOZ024-MOZ025-MOZ030-
MOZ031-MOZ032-MOZ038-MOZ039.
KS...SNOW AND BLOWING SNOW ADVISORY UNTIL 3 PM SUNDAY FOR KSZ025-
KSZ057-KSZ102-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Feb 17, 1:11 PM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 111 PM CST SUN FEB 17 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-181915- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 111 PM CST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW AND BLOWING SNOW WILL END FROM WEST TO EAST THIS AFTERNOON. THE SNOW WILL BE CONFINED TO AREAS EAT OF A BETHANY TO HARRISONVILLE LINE THROUGH 2 PM...WITH THE BACK EDGE OF THE SNOW REACHING A PRINCETON TO SEDALIA LINE BETWEEN 3 AND 5 PM. AN ADDITIONAL INCH OF SNOW IS LIKELY OVER NORTHEAST MISSOURI...ROUGHLY NORTH AND EAST OF AN ATLANTA TO BROOKFIELD TO PRINCETON LINE. LOCATIONS IN AND AROUND UNIONVILLE AND LANCASTER COULD SEE UP TO ANOTHER 2 INCHES. IN ADDITION...VERY STRONG NORTHWEST WINDS GUSTING TO BETWEEN 30 AND 40 MPH WILL CONTINUE TO PLAGUE NORTHERN AND WEST CENTRAL MISSOURI. THESE WINDS WILL CREATE BLOWING SNOW WHERE SNOW IS FALLING AS WELL AS THE POTENTIAL TO DAMAGE ANY ICE/SNOW LADEN UTILITY WIRES. AS THE STORM SYSTEM RESPONSIBLE FOR THIS WINTRY WEATHER MOVES AWAY THE WINDS WILL GRADUALLY DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF SNOW SHOWERS ON MONDAY...BUT ONLY MINOR ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED. DURING THE THURSDAY NIGHT THROUGH FRIDAY TIME FRAME...THERE IS A RISK OF WINTRY WEATHER RANGING FROM FREEZING RAIN AND FREEZING DRIZZLE TO SNOW. A COLD FRONT WILL LIE TO THE SOUTH OF THE FORECAST AREA AND MAY PROVIDE THE FOCUS FOR OVERRUNNING PRECIPITATION. IT IS STILL TOO EARLY TO DETERMINE DEFINITIVELY WHICH PRECIPITATION TYPE WILL OCCUR AND HOW MUCH OF IT. EMERGENCY MANAGERS SHOULD MONITOR FUTURE FORECASTS FOR UPDATED INFORMATION ON THIS SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF EXCESSIVE RAINFALL...FLOODING...AND SNOW ACCUMULATIONS TONIGHT THROUGH SUNDAY ARE APPRECIATED.
In the hours before
Local storm report, Feb 17, 11:11 AM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1111 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 AM SNOW 1 W WARRENSBURG 38.76N 93.74W
02/17/2008 E0.5 INCH JOHNSON MO TRAINED SPOTTER
TRACE ON GROUND DUE TO MELTING.
&&
HMORGANLocal storm report, Feb 17, 11:58 AM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1158 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM SNOW MEADVILLE 39.79N 93.30W
02/17/2008 E1.5 INCH LINN MO AMATEUR RADIO
1157 AM SNOW BROOKFIELD 39.79N 93.08W
02/17/2008 E0.7 INCH LINN MO AMATEUR RADIO
&&
MJLocal storm report, Feb 17, 12:06 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1206 PM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLOOD 4 W NEW FRANKLIN 39.02N 92.82W
02/17/2008 HOWARD MO LAW ENFORCEMENT
RT Z CLOSED
1145 AM FLOOD 4 NW PRAIRIE HILL 39.57N 92.84W
02/17/2008 CHARITON MO LAW ENFORCEMENT
HWY 0 COVERED BY WATER FROM BEE BRANCH
1145 AM FLOOD 2 N SALISBURY 39.45N 92.80W
02/17/2008 CHARITON MO LAW ENFORCEMENT
HWY 129 CLOSED NORTH OF SALISBURY
1145 AM FLOOD 1 E ROTHVILLE 39.65N 93.04W
02/17/2008 CHARITON MO LAW ENFORCEMENT
HWY E EAST OF ROTHVILLE CLOSED WITH WATER OVER ROAD.
&&
CUTTERLocal storm report, Feb 17, 12:13 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1213 PM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM SNOW HOLT 39.45N 94.34W
02/17/2008 M1.5 INCH CLAY MO TRAINED SPOTTER
&&
HMORGANLocal storm report, Feb 17, 12:20 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 PM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM SNOW KIRKSVILLE 40.20N 92.58W
02/17/2008 M3.0 INCH ADAIR MO LAW ENFORCEMENT
WET AND HEAVY SNOW.
&&
HMORGANLocal storm report, Feb 17, 12:35 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 PM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM SNOW ST JOSEPH 39.76N 94.85W
02/17/2008 M4.0 INCH BUCHANAN MO BROADCAST MEDIA
1234 PM SNOW LEAVENWORTH 39.32N 94.92W
02/17/2008 M3.0 INCH LEAVENWORTH KS PUBLIC
&&
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 7:23 PM CST | River Flood Warning | EAX | Cass, Henry, Johnson | 15 hr |
| Feb 16, 7:23 PM CST | River Flood Warning | EAX | Johnson, Pettis | 15 hr |
| Feb 16, 7:23 PM CST | River Flood Warning | EAX | Cooper, Saline | 15 hr |
| Feb 16, 7:23 PM CST | River Flood Warning | EAX | Cooper | 15 hr |
| Feb 16, 7:23 PM CST | River Flood Warning | EAX | Howard | 15 hr |
| Feb 16, 7:23 PM CST | River Flood Warning | EAX | Cooper | 45 hr |
| Feb 16, 7:23 PM CST | River Flood Warning | EAX | Bates, Cass, Henry | 15 hr |
| Feb 17, 10:21 AM CST | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 23 hr |
| Feb 17, 12:18 PM CST | Areal Flood Warning | EAX | Chariton, Howard | 10 hr |
| Feb 17, 1:48 PM CST | Areal Flood Warning | EAX | Linn | 8 hr |
| Feb 17, 1:52 PM CST | Areal Flood Warning | EAX | Randolph | 8 hr |
| Feb 17, 1:53 PM CST | Wind Advisory | EAX | Andrew, Atchison, Buchanan, Caldwell, Clay, Clinton and 15 more | 6 hr |
| Feb 17, 2:07 PM CST | River Flood Warning | EAX | Carroll | 26 hr |
| Feb 17, 4:45 PM CST | River Flood Warning | EAX | Johnson, Pettis | 16 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.